# SDR DXTA2023031382500

- Difficulty date: March 13, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N729QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20667
- Aircraft time: 7,012 hours, 3,975 cycles
- System (JASC): 3244 · Tire
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN ROTATION ON TAKE OFF, HEARD A LOUD THUMP WHICH SOUNDED LIKE IT CAME FROM RT OF AIRCRAFT.  LEFT THE MLG DOWN, BELIEVED A MLG TIRE BLOWN.  DID A LOW APPROACH BACK AT AIRPORT &  TOWER SAID MLG & TIRES APPEAR NORMAL.  RETURNED & MADE A NORMAL LANDING.  EVERYTHING APPEARED NORMAL BACK AT RAMP.  WAS A GREATER THAN NORMAL NLG WHEEL VIBRATION DURING TAKEOFF.  PERFORMED GVI OF ACFT & MLG.  CHECKED NLG TORQUE LINKS, & TIRES FOR OUT OF ROUND. NO DEFECTS NOTED, FOUND EXCESSIVE NOSE WHEEL SPIN. PERFORMED NOSE WHEEL RETORQUE IAW AMM 32-42-01. COMPLIED WITH BORESCOPE INSPECTION OF RT ENG  IAW WO FS73817 / 34997. ENG FAILED INSP & REQUIRES REPLACEMENT. ENG REPLACED IAW WO FS73817 /34997, ALL ENG RUNS LEAK & OPS CHECKS GOOD.
